As most of you know, my problems started after childbirth. I am almost totally pac free the day I get my period. I have had three very good days so far. Only 4-10 palps total per day. Does that mean that now that my estrogen levels are starting to climb, that the pill could help me? It seems that when it dips I have the most problems. I'd love it if a simple birth control pill could cure what ails me. Any thoughts?
The pac's and pvc's can increase and decrease with hormone levels. That's pretty common. But considering you have so few pac's a day I don't think taking birth control pills are worth it. They may not help and they can cause other problems down the road.
I only have a few of them during my cycle. Other than that, I am pounded pretty good. Well, in my eyes anyway. I don't have thousands per day, but sometimes a hundred. It has gotten to the point where I don't even plan for my future anymore because they have me so scared and have changed my life so much. But I almost feel like myself this week! It has been a blessing to remember what it feels like to be normal. I think for my peace of mind, I may give it a shot. I have horrible anxiety and OCD problems so even though it's only a hundred or so pac's, my brain obesses constantly about them.
Hey - I have DEFINITELY noticed hormonal differences in PACs. I get them worst at midcycle and then at PMS. It is like clockwork. I took BCPs before and they did seem to help, but I really don't like to take them because of the risk of problems from them like blood clots and certain cancers and also the fact they can make you gain weight! So, I don't take them at all. I just try to fortify myself for those times knowing the PACs are coming and try to roll with them until I get through that time. I was nearly PAC-free at pregnancy and it was one of the most wonderful times in my life!
Hi im 20 yrs old and 30 weeks pregnant. My PVC,s have increased dramatically since i fell pregnant and i do believe its down to hormones. It has ruined my pregnancy as i live in fear, i still dont believe there is nothing wrong and i cant get my head round these things.
i definately experience more pvcs/pacs around my period. right before i get it and during, they usually subside once my cycle is finished. all of my arrhthmyias began after the birth of my little girl. first i had svt which i had an ablation for and now innumerable pvc/pacs. i went off of birth control about two months ago and my heart went bananas. i have been taking 25 mg of toprol xl and it seems to help except for around my period. being on birth control did seem to help me. u could always try it for a few months and see if it helps you. i want to get pregnant again but may need an ablation bc my docs think the pvcs will cause cardiomyothapy during pregnancy. i cant wait to have another child and get back on birth control. good luck to you -betsy
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.